# SDR F3LA200100064

- Difficulty date: May 13, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 58,719 hours, 28,490 cycles
- Engine: Pwa JT8D15A
- Engine time: 36,497 hours, 21,093 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 1 Engine
- Part time: 36,497 hours, 21,093 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT CREW REPORTED NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED AT CRUISE.  NR 1 ENGINE WAS SHUT DOWN IN FLIGHT AND AN EMERGENCY WAS DECLARED.  AIRCRAFT DIVERTED TO MCI FROM ITS PLANNED DESTINATION OF MDW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 1 ENGINE OIL FILTER PER MM 79-35-0, PERFORMED BREATHER PRESSURE TEST PER MM 79-21-0 AND OPS CHECKED OK.
